# SDR RAIA981210

- Difficulty date: December 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N342TE
- Make and model: Bag JETSTM3201
- Aircraft serial: 954
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Part number: 8662C
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EVV - FLT 7425 - NOSE LANDING GEAR INTRANSIT LIGHT ON WITH GEAR UP.  MAINTENANCE REPLACED LANDING GEAR SELECTOR VALVE. (X)
